# SDR C2XA06SH086

- Difficulty date: September 1, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- Aircraft time: 12,521 hours, 12,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14520566005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER FUSELAGE 3 EXTERNAL SKIN HAS AREA OF CORROSION AT STR 19R FR 50 HYDRAULIC LINE PASS THROUGH.  MAINTENANCE REPAIRED CENTER 3 EXTERNAL SKIN AT STR R19 FR 50 IAW EC5330-01624.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
